# SDR DXTA2025061603872

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 6,716 hours, 5,222 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 0110176800
- Part serial: 1DP005095
- Condition: Faulted
- Location: Wx Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

METALLIC SMELL PRESENT IN COCKPIT ON APPROACH. UNABLE TO LOCATE SOURCE, SMELL DISSIPATED ON GROUND. SHORTLY AFTER THE SMELL APPEARED WE NOTICED THE WX RADAR WAS FAILED. CORRECTIVE ACTION: REPLACED WX RADAR R/T IAW EMB PH300 AMM 34-42-01. PREFORMED OPS CHECKS IAW EMB PH300 AMM 34-42-00 OPS CHECK GOOD
